# SDR 96ZZZM745

- Difficulty date: March 14, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N707HE
- Make and model: Boeing 707330C
- Aircraft serial: 20124
- Engine: Pwa JT3D3B
- System (JASC): 7250 · Turbine Section
- Part: Turbine Blades
- Condition: Damaged
- Location: Nr 1 Eng
- Stage of operation: CR
- Nature of condition: R
- Precautionary procedure: E

## Discrepancy

FLT 047 - KMIA-KMIA - DURING FLIGHT, NR 1 ENGINE ENCOUNTERED A SERIES OF MILD COMPRESSOR STALLS.  EPR DROPPED TO '0', N1 WAS SET AT 106.0.  VISUAL INSPECTION REVEALED TURBINE BLADE DAMAGE.  REMOVED ENGINE ASSEMBLY AND INSTALLED SERVICEABLE ENGINE ASSEMBLY.  AIRCRAFT RETURNED TO SERVICE.  (M)
